Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
coolguy

does accutane make you horny? X(

Coolguy, could you maybe elaborate on why you're asking?

are you sure you want him to elaborate? lol

Lol, yep, as long as it's scientific and information based. I'd rather know the details than just have someone asking about people's libidos on the boards for no particular reason. ; )

Share this post


Link to post
Share on other sites

I hear it does the oppisite and makes you lose your libido (which I hope isn't true)

Im hopefully starting very soon.

Had my blood test the other day. Apparantly I need to call the consultant today.

How do I actually get the drugs? Do i pick them up from the hospital assuming my tests came back OK? I dont have a prescription or anything to give to the hospital pharmacy tho?

im in the UK.

Share this post


Link to post
Share on other sites

Haha wow. People just make me smile every day. I noticed no change whatsoever. I think if you are horny you will remain so and vice versa. I would have to agree and disagree with the confidence=increased libido... accutane made me have horrible acne when I got on it so confidence went down a bit. But afterwards yes it went up. Why are you so concerned about this? Just curious...

Share this post


Link to post
Share on other sites

lol you people are crazy. and i won't elaborate too much to spare you the details. i don't know but i seem to have gone libido crazy while i've been on accutane. it makes me all depressed and i can't stop it :(. my friend's been taking accutane too and he said it made him horny too lol. and i agree with you christina, accutane made my acne like 10x worse during the first 2 weeks of taking it for the last 2 rounds. but for the 1st round, it's strange, the first round my acne never got worse before it got better. it just went straight to better. and a few months after finishing accutane my acne becomes 1000x worse than EVER before i started this whole accutane.

Share this post


Link to post
Share on other sites
lol you people are crazy. and i won't elaborate too much to spare you the details. i don't know but i seem to have gone libido crazy while i've been on accutane. it makes me all depressed and i can't stop it :(. my friend's been taking accutane too and he said it made him horny too lol. and i agree with you christina, accutane made my acne like 10x worse during the first 2 weeks of taking it for the last 2 rounds. but for the 1st round, it's strange, the first round my acne never got worse before it got better. it just went straight to better. and a few months after finishing accutane my acne becomes 1000x worse than EVER before i started this whole accutane.

That is exactly what happened to me. I was using accutane to treat cysts on my nose but a little while after my first course my whole face got oily and for the first time i started getting acne on my cheeks and forehead. Now I am on my 2nd course and hopefully i will become hornier than ever.

Share this post


Link to post
Share on other sites

chakachaka. i want to let you know that accutane doesn't seem so bad for the first 2 rounds. but after finishing the 2nd round i felt mentally ill. and i have recently finished 3rd and i am in crying to have my old life again. i can't stop this mental problem of mine no matter how hard i try. research long term side effects of accutane before you take the risk.

Share this post


Link to post
Share on other sites
I hear it does the oppisite and makes you lose your libido (which I hope isn't true)

Im hopefully starting very soon.

Had my blood test the other day. Apparantly I need to call the consultant today.

How do I actually get the drugs? Do i pick them up from the hospital assuming my tests came back OK? I dont have a prescription or anything to give to the hospital pharmacy tho?

im in the UK.

They normally arrange for you to see your nurse again who will give you the prescription. There are a few consent forms for you to sign (if you haven't already). You can only get the tablets from the hospital chemist though, normal chemists don't stock accutane. With every monthly check up your nurse will give you your next prescription.

Good luck!

Share this post


Link to post
Share on other sites
chakachaka. i want to let you know that accutane doesn't seem so bad for the first 2 rounds. but after finishing the 2nd round i felt mentally ill. and i have recently finished 3rd and i am in crying to have my old life again. i can't stop this mental problem of mine no matter how hard i try. research long term side effects of accutane before you take the risk.

I was a mental disaster before I took accutane. After I took it i gained 10kg so I now weigh 77kg but I am 5ft 11in which is pretty normal so I am happy. Severe acne caused me to miss out on graduating from high school but after accutane I was able to attend university and am halfway through a diploma and intend to do a bachelors next year.

I would have to say I don't have the best social skills but I am learning many things I missed out on. Right now I am in a very good state of mind and I hope by curing my skin my confidence will grow even more.

Share this post


Link to post
Share on other sites

alright. i hope it works out for you. it could be just that i'm going mentally ill on my own without the tane though. so i could be wrong about how it causes it. but definitely it causes me depression.

ps. just want to say thanks for all the replies everyone!

Edited by coolguy

Share this post


Link to post
Share on other sites

But I think it has to do with feeling you're doing something about your acne. I mean, so frustrated that I almost didn't want to have sex and now with accutane I feel like I'm doing everything I can and it makes you cathartic, and thus less tense.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×